Mgr. Samuel Joshua Roth, Ph.D.



Assistant Professor

Curriculum vitae:

  • Undergraduate study at Grace College in Winona Lake, Indiana, USA (2006–2010).
  • Graduate study at Purdue University in Indianapolis, Indiana, USA (2010–2015).
  • US Department of Education GAANN Fellowship Recipient (2010–2012).
  • Research Intern at the Institute of Mathematics of the Polish Academy of Sciences (Winter 2014).
  • Ph.D. Thesis: “Ergodic Properties of Countable Extensions”
  • Research Interests: Real dynamics, symbolic dynamics, and ergodic theory.

Publikační činnost

List of publications

  • M. Misiurewicz and S. Roth, No Semiconjugacy to a Map of Constant Slope, Ergodic Theory Dynam. Systems 36 (2016), no. 3, 875–889.
  • J. Doleželová-Hantáková, Z. Roth, and S. Roth, On the Weakest Version of Distributional Chaos, Internat. J. Bifur. Chaos Appl. Sci. Engrg. 26 (2016), no. 14, 13 pp.
  • M. Misiurewicz and S. Roth, Constant Slope Maps on the Extended Real Line, Ergodic Theory Dynam. Systems. Published online May 2017. 25 pp.
  • S. Roth, Constant Slope Models for Finitely Generated Maps, Discrete Contin. Dyn. Syst. 38 (2018), no. 5, 2541–2554.
  • J. Bobok and S. Roth, The Infimum of Lipschitz Constants in the Conjugacy Class of an Interval Map, To appear in Proc. Amer. Math. Soc.
  • M. Malek and S. Roth, Constant Slope Models and Perturbation, To appear in Israel J. Math.

In Preparation

  • A. Bartoš, J. Bobok, P. Pyrih, S. Roth, and B. Vejnar, Constant Slope, Entropy and Horseshoes for a Map on a Tame Graph.”
  • S. Roth and Z. Roth, Inequalities for Entropy, Hausdorff Dimension, and Lipschitz Constants."
  • A. Rodrigues, S. Roth, and Z. Roth, Fair Measures for Countable to One Maps."